# SDR FDEA201101040006

- Difficulty date: January 4, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310
- Aircraft serial: 162
- Aircraft time: 40,758 hours, 29,188 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57970100002A
- Part serial: FX0038
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP LOWER SKIN IS DENTED 70" FROM THE INBOARD EDGE AND 40" FROM   THE TRAILING EDGE. DAMAGED AREA FOUND TO BE OUT OF LIMITS IAW A310-200 57-52-12, FIG 103.    FABRICATED AND INSTALLED REPAIR IAW A310-200 SRM 57-52-12, FIG 205 PER EA 6-5750-136734.  ALODINED REPAIR IAW SRM 51-21-10, PG 3.  PRIMED AREA IAW SRM 51-75-10.  TOPCOATED REPAIR DOUBLER IAW SRM 51-23-00 & SRM   57-52-12, FIG 205.  EA 6-5750-136734, "WINGS - LT WING INBD FLAP LOWER SKIN REPAIR BETWEEN FLAP RIB 9 & 10".
